# SDR SCNA96307

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Ceiling Support
- Condition: Cracked
- Location: Bs 919 Rbl 67
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CEILING SUPPORT CRACKED IN THE FORWARD CARGO COMPARTMENT AT BS 919, RBL 67.  REMOVED CRACKED CEILING SUPPORT, FABRICATED AND INSTALLED A NEW CEILING SUPORT IN ACCORDANCE WITH SRM 51-00-01 AND SRM 53-00-01.
